# SDR 96FDEA00310

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Plugged Hole
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L BELLFRAME 990 PLUGGED HOLE TOP NEAR EXISTING FASTENER HOLE.  INSTALLED DOUBLER PER SRM 51-40-3.
